Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

D. Mucci

${BV}$-maps with values into ${S^1}$: graphs, minimal connections and optimal lifting

created by mucci on 29 Jun 2006
modified on 15 Dec 2008

[BibTeX]

Published Paper

Inserted: 29 jun 2006
Last Updated: 15 dec 2008

Journal: Forum Math.
Volume: 20
Number: 5
Pages: 859-880
Year: 2008

Abstract:

The aim of this paper is to extend to the higher dimension \,$n\geq 2$\, the results from Ignat about minimal connections and optimal lifting of maps of bounded variation with values into $S^1$.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1